# SDR AALA990009

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47848
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plug
- Condition: Corroded
- Location: Bs 1965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LAV TIE DOWN TRACK PLUG CORRODED IN NR 1 SEAT TRACK.  INSTALLED NEW LAV TRACK PLUG PER SRM 57-21-01.  (M)
